Advertisement

Ukrainian Mathematical Journal

, Volume 59, Issue 5, pp 708–717 | Cite as

Phragmén-Lindelöf theorem for solutions of elliptic differential equations in a banach space

  • M. L. Horbachuk
Article
  • 26 Downloads

Abstract

For a second-order elliptic differential equation considered on a semiaxis in a Banach space, we show that if the order of growth of its solution at infinity is not higher than the exponential order, then this solution tends exponentially to zero at infinity.

Keywords

Banach Space Harmonic Function Vector Function Positive Operator Linear Continuous Operator 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    P. D. Lax, “A Phragmén-Lindelöf theorem in harmonic analysis and its applications to some questions in the theory of elliptic equations,” Commun. Pure Appl. Math., 10, 361–389 (1957).zbMATHCrossRefMathSciNetGoogle Scholar
  2. 2.
    A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, Springer, New York (1983).zbMATHGoogle Scholar
  3. 3.
    L. V. Kantorovich and G. P. Akilov, Functional Analysis in Normed Spaces [in Russian], Fizmatgiz, Moscow (1959).Google Scholar
  4. 4.
    M. L. Horbachuk and V. I. Horbachuk, “On one generalization of the Berezanskii evolution criterion for the self-adjointness of operators,” Ukr. Mat. Zh., 52,No. 5, 608–615 (2000).CrossRefGoogle Scholar
  5. 5.
    V. I. Gorbachuk and M. L. Gorbachuk, Boundary-Value Problems for Operator Differential Equations, Kluwer, Dordrecht (1991).Google Scholar
  6. 6.
    S. G. Krein, Linear Differential Equations in a Banach Space [in Russian], Nauka, Moscow (1967).Google Scholar
  7. 7.
    B. Ya. Levin, Distribution of the Roots of Entire Functions [in Russian], Gostekhteorizdat, Moscow (1956).Google Scholar

Copyright information

© Springer Science+Business Media, Inc. 2007

Authors and Affiliations

  • M. L. Horbachuk
    • 1
  1. 1.Institute of MathematicsUkrainian National Academy of SciencesKyiv

Personalised recommendations